could possibly be due to an allergen for sure. Its possible you could be getting relief from Advil
. However, Advil is Ibuprofen
, a non steroidal anti inflammatory drug/
Treatment of allergies require medical and environmental/lifestyle modifications. It could be worth knowing whether you changed your room, office or are constantly exposed to dust, pollen or cold
. If any of these symptoms aggravate the disease, then could try as much as possible to avoid it.
Secindly, drugs do exist, ranging from topical antihistaminines, through systemic antihistamincs and corticisteroid. Dosage and mode of administration depends on severity of disease and cormobid conditions. Consulting your internist or allergologists for appropriate testing and management could be worthwhile. Allergologists also have specific immune depressing therapies in case commonly used drugs are not effective.
It could help consulting an allergologist.
Thanks for understanding and best regards,